# SDR FDEA201408202229

- Difficulty date: August 20, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 22,123 hours, 12,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: A5381315120000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FRAME 49 BETWEEN Y-1959 TO Y-2462 CROSSBEAM CORRODED.  REPLACE THE CORRODED CROSSBEAM PER A300-600F SRM51-40-21,(MDCC FR49 B/W Y-1959   TO Y-2462 CROSSBEAM) ,THIS REPAIR CATEGORY IS "A",MAJOR REPAIR IAW GMM 6-2-100.
